MathSciNet Relay Station
MathSciNet bibliographic data
MR657125 (83e:34030) 34B20 (33A45)
Fulton, Charles T. Expansions in Legendre functions. Quart. J. Math. Oxford Ser. (2) 33 (1982), no. 130, 215–222.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement